# SDR DXTA200702731

- Difficulty date: December 31, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N340QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600514
- Aircraft time: 7,180 hours, 5,877 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT. FOUND WIRE BUNDLE CHAFED IN 2 LOCATIONS JUST AFT OF WHEEL WELL. REPAIRED DAMAGED WIRES IAW CE560 M/M CHAP 32-01-00. OPERATIONAL CHECKS GOOD.
